Landau’s theorem for polyharmonic mappings

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Jiaolong Chen
  • Antti Rasila
  • Xiantao Wang

Research units

Details

Original languageEnglish
Pages (from-to)934-945
JournalJournal of Mathematical Analysis and Applications
Issue number409
Publication statusPublished - 2013
MoE publication typeA1 Journal article-refereed

    Research areas

  • analysis, comlex, Landau´s, mapping, polyharmonic, theorem

ID: 706009